A 59-year-old female asked:
On bactrim (sulfamethoxazole and trimethoprim) for uti. stopped bleeding in 1 day after taking it. on day 6 bleeding came back. i was given 10 days. is there a problem?
1 doctor answer • 1 doctor weighed in
Dr. Mazen Kherallahanswered
Infectious Disease 36 years experience
Maybe: if you are talking about hematuria (bleeding in urine), this may indicate that you have an underlying reason for your UTI such as a bladder stone and prefer to see your PCP for investigations
Created for people with ongoing healthcare needs but benefits everyone.
2.8k viewsAnswered >2 years ago
Last updated May 30, 2015
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.